# SDR MWEA98102

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 1132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR LT WING PANEL 113A FOUND TO HAVE CORRODED SCREW HOLES SUBSEQ BLENDING SHOWED CORROSION BEYOND LIMITS.  REMOVED DAMAGED PART FABRIC REPLACEMENT PANEL IAW SRM 57-31-1, INSTALLED REPLACEMENT PANEL IAW SRM 51-30.
